Some modules in category $\mathcal O^g$ of generalized Kac-Moody algebras
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 823-828
Wansoon Kim
Hoseo University
Abstract : We extend the notion of category $\Cal O^{g}$ for Kac-Moody algebras to generalized Kac-Moody algebras and prove some analogues of results for Kac-Moody algebras.
Keywords : generalized Kac-Moody algebras, Verma modules, category $\Cal O^{g}$
MSC numbers : 17B10, 17B65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd